Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 179, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 1, 2016, 8:00 PM CDT for Greene County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2016, 8:00 PM CDT (01:00 UTC)
- Expired
- Aug 1, 2016, 8:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Greene County, MS
The radar
The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2365 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450 WUUS54 KMOB 020100 SVRMOB MSC041-020130- /O.NEW.KMOB.SV.W.0179.160802T0100Z-160802T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 800 PM CDT MON AUG 1 2016 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI... * UNTIL 830 PM CDT * AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEAKESVILLE... MOVING SOUTHWEST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LEAKESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3121 8864 3113 8852 3100 8861 3110 8880 TIME...MOT...LOC 0059Z 048DEG 12KT 3113 8860 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
304
WWUS54 KMOB 020120
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
820 PM CDT MON AUG 1 2016
MSC041-020130-
/O.EXP.KMOB.SV.W.0179.000000T0000Z-160802T0130Z/
GREENE MS-
820 PM CDT MON AUG 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENE COUNTY
WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3121 8864 3113 8852 3100 8861 3110 8880
TIME...MOT...LOC 0119Z 048DEG 12KT 3113 8860
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 7:02 PM CDT, 58 minutes earlier.
Area forecast discussion, Aug 1, 7:02 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Mobile AL 702 PM CDT MON AUG 1 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 00Z issuance...Southeastward moving convection is weakening as surface heating is lost. Suspect enough lingering instability near the coast and outflow boundaries to keep at least isolated convection going until around 9 to 10 PM CDT. Cannot rule out the possibility that TAF sites could have a thunderstorm on station but more likely not...so only brought them into the vicinity of the terminal through 03Z. Showers and thunderstorms will again develop over the Gulf overnight and near the coast with most activity nearer the coast then developing in more interior locations by afternoon...not unlike today or yesterday...rinse and repeat. /08 && .PREV DISCUSSION... /issued 402 PM CDT MON AUG 1 2016/ NEAR TERM /Now Through Tuesday/...An upper trough will begin to dig south along the East Coast as shortwave energy over the southeast shifts east. This will help to build an upper high over the Southern Plains through the beginning of the week, along with shifting a surface ridge stretching west over the northern Gulf Coast southward to over the northern Gulf. This shifts a strip of high precip h20 values stretching sw-ne across the southeastern portion of the fa south a bit, but for the forecast, this shift is small. For the forecast, through tonight, as the precip activity over the western half of the fa begins to increase in strength and coverage through the late afternoon, am expecting this activity to use up a lot of the instability (mean layer capes 1500 + j/kg) this afternoon, before tapering off through the early to mid evening hours. From there, as a weak land breeze sets up, activity is expected to fire up over area coastal waters after midnight towards sunrise along a resultant land breeze front. For land portions of the fa, am expecting temps to fall to above seasonal levels, in this case general mid to upper 70s over most of the fa. For Tuesday, with precip h20 values over most of the fa remaining at or above seasonal levels, another round of shra/tsra is expected, beginning offshore, then spreading inland during the day. With a chance of rain above seasonal, am tending to lean towards highs a bit below seasonal. Adding in subsidence from the building/shifting upper high, have went with highs around to a bit above seasonal (general low 90s). SHORT TERM /Tuesday night Through Thursday night/...Semi-permanent mid-level ridge keeps a firm grip over the southern US, extending from the four corners of the desert southwest, extending to the central gulf coast. East of the ridge, a trof axis is aligned across and off the east coast mainland. At the surface, the latest guidance shows a weak quasi-stationary front easing eastward over the central Appalachians Tuesday night, which weakens into a trof axis that settles slowly southward over the southeast. Deep layer moisture remains mostly unchanged with pwat values around 2 inches. Given the stronger portion of the deep layer ridge to the west and the trof axis along the east coast, weak impulses embedded in the high level northwest to northerly flow sinks southward over the local area. Daytime heating resulting in instability, presence of deep layer moisture, modest ascent from upper level contributions and at the mesoscale with intersecting thunderstorm rain-cooled outflow boundaries are all supportive of an environment favoring a persistence and diurnal convective mode with regard to summer-time storm development. That being, higher chances of daily storms, with lowering chances each night as the environment stabilizes. Storms can be strong at times, producing frequent lightning activity, locally heavy rains which could lead to localized flooding and brief strong wind gusts in excess of 40 mph. Highs on Wed in the mid 90s interior to 89 to 92 along the beaches. On Thu, highs in the lower 90s interior to upper 80s along the beaches. Overnight lows change little, mid 70s, while closer to 80 along the beaches. /10 SPECIAL FEATURE...There are indications that a tropical cyclone will be in the formative stages as it tracks westward across the northwestern caribbean sea, approaching the east central Yucatan Peninsula coast on Wed. This system moves inland over the Yucatan and emerges across the southern reaches of the Bay of Campeche on Fri, south of a deep layer ridge of high pressure parked from the state of TX, eastward to the central Gulf coast. No impacts to the US are anticipated. LONG TERM /Friday Through Monday/...Little change to pattern noted through the early weekend. By Sun and Mon, more substantial differences start to show up with the 01.12Z ECMWF showing an upper level cutting off over the eastern Gulf Sun, with this feature lifting northward to the central Gulf coast by Mon. This would bring a more wet solution into the area. Meanwhile, the operational GFS maintains the mid-level ridge. For now, will maintain the persistent pattern of diurnally driven showers and storms during the outlook. Highs in the 90s and low temps in the 70s continuing. /10 MARINE...A deepening trough along the East Coast will shift a surface ridge stretching west over the northern Gulf Coast southward, to over the northern Gulf. This shifts the more general southeast to southerly flow to southwest, plus or minus, but with the ridge remaining weakly organized, am expecting the flow to remain generally light. /16 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Aug 1, 4:21 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 421 AM CDT MON AUG 1 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-020930- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 421 AM CDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH THIS AFTERNOON. GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-020930- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 421 AM CDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE COAST THIS MORNING. THEY WILL BE CAPABLE OF PRODUCING HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS. CONDITIONS ARE ALSO FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 5:09 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 509 PM CDT MON AUG 1 2016 ALZ053-055-012245- MONROE AL-CLARKE AL- 509 PM CDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN MONROE AND EAST CENTRAL CLARKE COUNTIES UNTIL 545 PM CDT... AT 508 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF WHATLEY...OR 11 MILES EAST OF GROVE HILL...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHATLEY. LAT...LON 3176 8769 3177 8748 3151 8743 3152 8773 TIME...MOT...LOC 2208Z 358DEG 14KT 3171 8759
Special weather statement, Aug 1, 5:32 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 532 PM CDT MON AUG 1 2016 ALZ055>057-012315- BUTLER AL-MONROE AL-CONECUH AL- 532 PM CDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHEASTERN CONECUH...NORTHEASTERN MONROE AND SOUTHWESTERN BUTLER COUNTIES UNTIL 615 PM CDT... AT 532 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF GEORGIANA...OR 15 MILES NORTH OF EVERGREEN...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EVERGREEN. LAT...LON 3177 8707 3177 8681 3144 8679 3145 8713 TIME...MOT...LOC 2232Z 359DEG 15KT 3166 8697
Special weather statement, Aug 1, 6:27 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 627 PM CDT MON AUG 1 2016 ALZ055-056-059-020015- MONROE AL-ESCAMBIA AL-CONECUH AL- 627 PM CDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN CONECUH...SOUTH CENTRAL MONROE AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 715 PM CDT... AT 627 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER FRISCO CITY...MOVING SOUTH-SOUTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FRISCO CITY...URIAH...EXCEL...REPTON AND I65 AND AL 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3152 8744 3146 8722 3117 8728 3125 8759 TIME...MOT...LOC 2327Z 015DEG 17KT 3143 8738
Special weather statement, Aug 1, 7:13 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 713 PM CDT MON AUG 1 2016 ALZ055-056-059-262-FLZ201-020045- MONROE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL- ESCAMBIA INLAND FL- 713 PM CDT MON AUG 1 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHWESTERN CONECUH...NORTH CENTRAL BALDWIN...SOUTH CENTRAL MONROE...ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 745 PM CDT... AT 712 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM CASTLEBERRY TO 7 MILES SOUTHWEST OF POARCH CREEK RESERVATION...AND MOVING SOUTH AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ATMORE...BREWTON...MCCULLOUGH...URIAH...CASTLEBERRY...REPTON... POARCH CREEK RESERVATION...I65 AND CR 1...I65 AND AL 21... I65 AND AL 113 AND BRATT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3119 8687 3085 8771 3123 8784 3151 8707 TIME...MOT...LOC 0012Z 000DEG 5KT 3130 8702 3103 8765
Special weather statement, Aug 1, 7:31 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 731 PM CDT MON AUG 1 2016 ALZ052-261-MSZ076-079-020115- MOBILE INLAND AL-WASHINGTON AL-GREENE MS-GEORGE MS- 731 PM CDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON...NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF CITRONELLE...MOVING SOUTHWEST AT 15 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEAKESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3123 8853 3109 8826 3080 8829 3110 8872 TIME...MOT...LOC 0030Z 051DEG 11KT 3109 8839
Special weather statement, Aug 1, 7:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 739 PM CDT MON AUG 1 2016 ALZ056-059-262-FLZ201-020130- ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL- 739 PM CDT MON AUG 1 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHWESTERN CONECUH...NORTH CENTRAL BALDWIN...ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 830 PM CDT... AT 739 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR CASTLEBERRY TO 9 MILES EAST OF STOCKTON...AND MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BAY MINETTE...ATMORE...BREWTON...CENTURY...FLOMATON...MCCULLOUGH... EAST BREWTON...CASTLEBERRY...POLLARD...RIVERVIEW... POARCH CREEK RESERVATION...I65 AND AL 21...I65 AND AL 113... BRATT AND I65 AND CR 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3112 8791 3137 8699 3110 8686 3082 8776 TIME...MOT...LOC 0039Z 003DEG 9KT 3126 8698 3104 8771
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:31 PM CDT | Special Weather Statement | MOB | George | 44 min |
| Aug 1, 8:19 PM CDT | Special Weather Statement | MOB | Greene | 26 min |
| Aug 1, 8:43 PM CDT | Special Weather Statement | MOB | Perry | 47 min |
| Aug 2, 3:37 PM CDT | Special Weather Statement | MOB | George | 38 min |
| Aug 2, 3:48 PM CDT | Special Weather Statement | MOB | George | 42 min |
| Aug 2, 4:12 PM CDT | Special Weather Statement | MOB | Perry | 48 min |
| Aug 2, 4:29 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
| Aug 2, 6:10 PM CDT | Special Weather Statement | MOB | Wayne | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.